|tired but sleepless
Aug 24, 2001
i'm tired but cant sleep properly or enough (or sometimes both). i've been diagnosed for 10 months (during seroconversion) and am taking efavirenz and d4t/3tc. besides changing the efavirenz can you suggest anything to help? i'm being told that the stronger sleeping tablets are addictive but the weaker ones only knock me out for 4 or 5 hours. i need to take some bricks off my brow so i can deal with my day.
Response from Dr. Frascino
Well, if you have "bricks on your brow," no wonder you can't sleep properly! And I would think you'd be complaining of a headache rather than insomnia. I never heard that "bricks on your brow" expression before.
Sleep disturbances, weird dreams, and other bizarre psychological sensations caused by Efavirenz generally subside within 4-6 weeks. If Efavirenz is the cause of your problem and you've been taking it for 10 months, chances are it's not going to subside spontaneously.
Are there any other contributing factors to your insomnia and poor-quality sleep? Stress, anxiety, or depression? Alcohol, tobacco, or recreational drugs? Sleep apnea? Lack of exercise? Reflux? Check the common causes out with your physician first. If it looks like an HIV medication side effect (most likely Efavirenz), then you could consider one of the new stronger but non-addictive sleeping tablets for a period of 7-10 days to see if this really helps.
Also consider hiring a mason or bricklayer to relay those brow bricks in your garden or other more appropriate location.
Please e-mail me!!
Falling RBC - do I need to change?
- How Do You Know If You Have Systemic Candidiasis?
- Blowjob From A Prostitute Do I Need To Get Tested For HIV
- Painful Ejaculation After Masturbation Worried I Have HIV
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
- Red Spots After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.